MAUDE Adverse Event Report: TORNIER S.A.S. FLEX SHOULDER SYSTEM REVERSED; PROSTHESIS SHOULDER METAL

TORNIER S.A.S. FLEX SHOULDER SYSTEM REVERSED; PROSTHESIS SHOULDER METAL
Model Number TRAY DIA. 40 TH 0 ECC 1.5
Medical Device Problem Code Inaccurate Information (4051)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/15/2021
Type of Reportable Event Malfunction
Event or Problem Description
Discrepancy between the implant label noted (eccentered) on the packaging and the implant inside (centered).Opening of another implant.No delay.
 
Additional Manufacturer Narrative
This event is related to voluntary recall fa- wmg-2021-005 for product mix.During reassessment of the reported event after health hazard evaluation assessment was concluded the reportability decision was revised to be reported under the vigilance process with the awareness date of october-14-2021.All affected parts were recalled.Investigation was conducted and confirmed that two specific lots of flex reversed tray have been swapped and contain the incorrect product in the package : aequalis ascend flex reversed tray (+)0 thickness, 1.5mm offset, reference dwf510, lot 1197aw and aequalis ascend flex reversed tray (+)0 thickness, 0.0mm offset, reference dwf500, lot 1179aw.A review of the device history for the reported lot did not indicate any abnormalities.Based on investigation, the root cause was attributed to a manufacturing related issue.The affected parts were recalled.The root cause is attributed to a manufacturing defect (human error during a packaging step).

Brand Name
FLEX SHOULDER SYSTEM REVERSED
Common Device Name
PROSTHESIS SHOULDER METAL
Manufacturer (Section D)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint martin, 38330
FR  38330
Manufacturer (Section G)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint martin, 38330
FR   38330
Manufacturer Contact
laurent ray
161 rue lavoisier
montbonnot saint martin, 38330
FR   38330
MDR Report Key12779125
Report Number3000931034-2021-00054
Device Sequence Number11664701
Product Code KWS
UDI-Device Identifier03700386941054
UDI-Public03700386941054
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K122698
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 03/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/25/2026
Device Model NumberTRAY DIA. 40 TH 0 ECC 1.5
Device Catalogue NumberDWF510
Device Lot Number1197AW
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/30/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/14/2021
Initial Report FDA Received Date11/09/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/25/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
FA- WMG-2021-005
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown